# SDR UPS99228960

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D ON REMOVAL OF RT O/B FLAP I/B TRACKS, SURFACE CORROSION FOUND ON I/B FACES OF BOTH TRACK ATTACH LUGS.  NR 7 FLAP TRACK WING SUPPORT LUG REWORKED IAW SMRO EO 99-05-007, REF UPS ENGINEERING FILE NUMBER 727-57-2038.
